# SDR USAASB00285

- Difficulty date: October 4, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Cracked
- Location: Cockpit
- Part time: 21,941 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BDL - FLT 2612 - EN ROUTE FROM MHT TO BWI, THE FIRST OFFICERS WINDSHIELD CRACKED IN FLIGHT.  COCKPIT VISION WAS AFFECTED.  CREW DECLARED AN EMERGENCY AND DIVERTED TO BDL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD PER JOB CARD J256-11-01.  ALSO, REMOVED AND REPLACED THE FIRST OFFICERS WINDOW HEAT CONTROL UNIT (P/N 231-2).  OPERATIONAL CHECK GOOD.  (M)
